# SDR CALA2023071202236

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,465 hours, 30,026 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C190050
- Condition: Missing
- Location: Fuel Panel
- Part time: 3,951 hours, 1,814 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REFUEL CAP MISSING ON ARRIVAL. NO FUEL LEAK NOTED. INSTALLED NEW CAP COUPLER REFUEL REF AMM 28-25-41 PARTS USED: 31-2825-9-0001. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1507625 SN OFF 0001
